Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Linear estimation of regression coefficients for vector-valued processes

Author: Rolf K. Adenstedt
Journal: Quart. Appl. Math. 33 (1975), 39-46
MSC: Primary 62M99
DOI: https://doi.org/10.1090/qam/448770
MathSciNet review: 448770
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 62M99

Retrieve articles in all journals with MSC: 62M99

Additional Information

DOI: https://doi.org/10.1090/qam/448770
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society